# SDR AALA202305306788

- Difficulty date: May 24, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 10,464 hours, 2,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHEN L1 DOOR IS OPENED THE SLIDE PACK INTERFERES WITH FUSELAGE. REPLACED SLIDE PER TASK CARD 26L0002501.
